# SDR 2018F00160

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: General aviation
- Aircraft: N8264
- Make and model: Cessna 208B
- Aircraft serial: 208B0659
- Aircraft time: 3,700 hours, 3,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 262500518
- Condition: Cracked
- Location: Te Flap
- Part time: 3,700 hours, 3,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CONDUCTING A ROUTINE APPROVED MODIFICATION OF THE RIGHT FLAP WE FOUND THAT THERE WAS A CRACK IN THE AFT INBOARD SPAR (P/N 2625005-18 AT THE BEND RADIUS BETWEEN WS68 AND WS53.5.  THE AIRCRAFT HAS A TOTAL TIME OF 3700 HOURS ON IT WHEN THE CRACK WAS DISCOVERED.  WE SUBMITTED A SIMILAR M/D REPORT WITH AN INCIDENT DATE OF 04/26/18 AND THE OPINIONS PUT FORTH IN THAT ON HOLD TRUE.  THE SKIN AD RIBS IN THIS AREA SHOULD BE MADE OF A THICKER ALUMINUM AND THE RIBS MAY NEED TO MIRROR THE FRONT SPAR IN NUMBER.
